| Catalog Number |
01.26.2852MHC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2245579: (b)(4) items manufactured and released on03-jan-2023.Expiration date: 2027-12-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional implants involved, batch review performed on (b)(6) 2023: ball heads: mectacer 01.29.203 biolox delta ceramic ball head 12/14 ø 28 size l +3.5 (k112115) lot.2249522: (b)(4) items manufactured and released on 25-jan-2023.Expiration date: 2028-01-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Amistem-p collared 01.18.432 amistem-p collared std stem size 2 (k173794) lot.2242521: (b)(4) items manufactured and released on 17-feb-2023.Expiration date: 2028-02-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 1 month after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed the stem, head and liner, and implanted an antibiotic spacer.The surgery was completed successfully.